# SDR CHQA200800138

- Difficulty date: July 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 601R1014063
- Condition: Unsecure
- Location: Rt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5586, RDU TO CLE.  UPON FLAP RETRACTION FROM FLAPS 20 TO FLAPS 8 THE CREW RECEIVED A FLAP FAIL MESSAGE.  THE MESSAGE WAS CONFIRMED AND THE LT FLAP WAS AT 11 DEGREES WHILE THE RT FLAP WAS AT 10 DEGREES.  THE QRH CHECKLIST WAS FOLLOWED AND THE AIRCRAFT LANDED BACK AT RDU WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM AND FOUND THE RT OUTBOARD FLAP FAIRING SPACER BRACKET UNSECURED AND BINDING AGAINST THE ACTUATOR ARM.  THE BRACKET WAS RE-SECURED, FLAPS RESET AND THE SYSTEM OPS CHECKED GOOD.  THERE WAS NO DAMAGE TO EITHER PART AND THE AIRCRAFT WAS RELEASED.  (A)
